Alert archive / Montana / High Wind Watches in 2012

High Wind Watch 38, NWS Great Falls, MT

November 28, 2012

NWS Great Falls, MT issued this high wind watch at Nov 28, 2012, 3:29 AM MST. It took effect at Nov 29, 2012, 6:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 28, 2012, 3:29 AM MST (10:29 UTC)
In effect from
Nov 29, 2012, 6:00 PM MST
Expired
Nov 29, 2012, 1:56 PM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WWUS75 KTFX 281029
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
329 AM MST WED NOV 28 2012

MTZ009-048-282300-
/O.NEW.KTFX.HW.A.0038.121130T0400Z-121201T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
329 AM MST WED NOV 28 2012

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY
  MOUNTAIN FRONT THROUGH THE DAY ON THURSDAY AND ARE EXPECTED TO
  BECOME STRONG AND GUSTY THURSDAY NIGHT. THESE WINDS WILL
  CONTINUE THROUGH THE DAY ON FRIDAY BEFORE DIMINISHING. HIGH
  WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES.

* WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE
  POSSIBLE. EVENT STRONGER GUSTS COULD OCCUR THROUGH FAVORED
  CANYONS AND PASSES.

* OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE
  MOUNTAINS MAY CREATE AREAS OF BLOWING SNOW WITH VISIBILITIES
  THROUGH MARIAS PASS

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
4 follow-up statements
329 
WWUS75 KTFX 282048
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
148 PM MST WED NOV 28 2012

MTZ009-048-291300-
/O.CON.KTFX.HW.A.0038.121130T0400Z-121201T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
148 PM MST WED NOV 28 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY 
  MOUNTAIN FRONT THROUGH THE DAY ON THURSDAY AND ARE EXPECTED TO 
  BECOME STRONG AND GUSTY THURSDAY NIGHT. THESE WINDS WILL 
  CONTINUE THROUGH THE DAY ON FRIDAY BEFORE DIMINISHING. HIGH 
  WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH 
  PROFILE VEHICLES. 

* WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH 
  ARE POSSIBLE. EVENT STRONGER GUSTS COULD OCCUR THROUGH 
  FAVORED CANYONS AND PASSES.

* OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE 
  MOUNTAINS MAY CREATE AREAS OF BLOWING SNOW WITH VISIBILITIES 
  THROUGH MARIAS PASS

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
819 
WWUS75 KTFX 282311
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
411 PM MST WED NOV 28 2012

MTZ009-048-291300-
/O.CON.KTFX.HW.A.0038.121130T0400Z-121201T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
411 PM MST WED NOV 28 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY AFTERNOON FOR THE ROCKY MOUNTAIN FRONT.

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY 
  MOUNTAIN FRONT THROUGH THE DAY ON THURSDAY AND ARE EXPECTED TO 
  BECOME STRONG AND GUSTY THURSDAY NIGHT. THESE WINDS WILL 
  CONTINUE THROUGH THE DAY ON FRIDAY BEFORE DIMINISHING. HIGH 
  WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH 
  PROFILE VEHICLES. 

* WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE
  POSSIBLE. EVEN STRONGER GUSTS COULD OCCUR THROUGH FAVORED
  CANYONS AND PASSES.

* OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE
  MOUNTAINS MAY CREATE AREAS OF BLOWING SNOW WITH REDUCED
  VISIBILITIES THROUGH MARIAS PASS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
009 
WWUS75 KTFX 291033
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
333 AM MST THU NOV 29 2012

MTZ009-292300-
/O.UPG.KTFX.HW.A.0038.121130T0400Z-121201T0100Z/
/O.NEW.KTFX.HW.W.0045.121130T0100Z-121130T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
333 AM MST THU NOV 29 2012

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
MST FRIDAY. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS WARNING.

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY
  MOUNTAIN FRONT...BECOMING STRONG AND GUSTY THIS EVENING. THE
  STRONG WINDS WILL CONTINUE THROUGH LATE FRIDAY MORNING BEFORE
  DIMINISHING. HIGH WINDS COULD CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE
  EXPECTED. STRONGER GUSTS ARE POSSIBLE THROUGH FAVORED CANYONS
  AND PASSES.

* OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE
  MOUNTAINS WILL LIKELY CREATE AREAS OF BLOWING SNOW WITH REDUCED
  VISIBILITIES THROUGH MARIAS PASS.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ048-292300-
/O.EXT.KTFX.HW.A.0038.121130T0100Z-121130T1800Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU
333 AM MST THU NOV 29 2012

...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH
FRIDAY MORNING. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY
  MOUNTAIN FRONT TODAY AND ARE EXPECTED TO BECOME STRONG AND GUSTY
  THIS EVENING. THESE WINDS WILL CONTINUE THROUGH LATE FRIDAY
  MORNING BEFORE DIMINISHING. HIGH WINDS COULD CREATE DIFFICULT
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH 
  ARE POSSIBLE. EVEN STRONGER GUSTS COULD OCCUR THROUGH 
  FAVORED CANYONS AND PASSES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
127 
WWUS75 KTFX 292056
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
156 PM MST THU NOV 29 2012

MTZ048-292200-
/O.CAN.KTFX.HW.A.0038.121130T0100Z-121130T1800Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU
156 PM MST THU NOV 29 2012

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

HIGH WINDS ARE NO LONGER LIKELY.

$$

MTZ015-301300-
/O.EXB.KTFX.HW.W.0045.121129T2056Z-121201T0000Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL
156 PM MST THU NOV 29 2012

...HIGH WIND WARNING FOR THE NORRIS HILL AREA IN EFFECT UNTIL 5
PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING FOR THE NORRIS HILL AREA...WHICH IS IN EFFECT UNTIL
5 PM MST FRIDAY.

* TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE THROUGH
  FRIDAY BUT COULD DIMINISH AT TIMES. HIGH WINDS COULD CREATE
  DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SOUTHWEST WIND 25 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
  EXPECTED. 

* LOCATIONS AFFECTED INCLUDE: NORRIS HILL.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-301300-
/O.CON.KTFX.HW.W.0045.121130T0100Z-121130T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
156 PM MST THU NOV 29 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
11 AM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
11 AM MST FRIDAY. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY 
  MOUNTAIN FRONT...BECOMING STRONG AND GUSTY THIS EVENING. THE 
  STRONG WINDS WILL CONTINUE THROUGH LATE FRIDAY MORNING BEFORE 
  DIMINISHING. HIGH WINDS COULD CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES. 

* WINDS: SOUTHWEST WIND 25 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
  EXPECTED. STRONGER GUSTS ARE POSSIBLE THROUGH FAVORED CANYONS
  AND PASSES.

* OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE 
  MOUNTAINS WILL LIKELY CREATE AREAS OF BLOWING SNOW WITH 
  REDUCED VISIBILITIES THROUGH MARIAS PASS.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 27, 10:26 PM MST, 5 hours 3 minutes earlier.

Area forecast discussion, Nov 27, 10:26 PM MST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1026 PM MST TUE NOV 27 2012

UPDATED AVIATION DISCUSSION

.UPDATE...

THE REGION WILL REMAIN UNDERNEATH THE INFLUENCE OF A HIGH PRESSURE
RIDGE TONIGHT ALTHOUGH THE NORTHEASTERN ZONES WILL STAY ON THE
COLD SIDE OF A COLD FRONT. WARM ADVECTION DURING THE PAST 24 HOURS
SHOULD ALLOW FOR SOME WARMER OVER NIGHT LOW TEMPS. CURRENT TEMPS
ARE ALSO RUNNING WARMER THAN LAST NIGHT SO WILL RAISE TEMPS ACROSS
CENTRAL AND SOUTHWEST MONTANA. FAIRLY HIGH DEW POINTS REMAIN OVER
THE NORTHEAST ZONES AND HAVE INCREASED AREA COVERED BY FOG AFTER
MIDNIGHT. ZELZER

&&

.AVIATION...
UPDATED 0000Z.
A RIDGE HIGH PRESSURE ALOFT OVER THE NORTHERN ROCKIES WILL MAINTAIN
A DRY W-NW FLOW ALOFT OVER THE REGION THROUGH THE NEXT 24 HRS WITH
SCATTERED TO BROKEN HIGH CLOUD-COVER PERSISTING. POTENTIAL FOR FOG
DEVELOPMENT TONIGHT STILL EXISTS ALONG THE MILK RIVER VALLEY
INCLUDING THE KHVR TERMINAL. OTHERWISE...VFR CONDITIONS WILL
PREVAIL. A WEAK CANADIAN FRONTAL BOUNDARY WILL PUSH SOUTH ACROSS THE
BORDER WEDNESDAY MORNING...POTENTIALLY PUSHING AS FAR SOUTH AS KGTF
TO KLWT BY WEDNESDAY AFTERNOON. MAIN IMPACT FROM THIS FEATURE WILL
BE A WIND SHIFT TO NORTH OR NORTHEAST WINDS...HOWEVER SOME LOW
CLOUDS ARE ALSO POSSIBLE FURTHER NORTH NEAR THE KCTB AND KHVR
TERMINALS. HOENISCH

&&

.PREV DISCUSSION...
/ISSUED 410 PM MST TUE NOV 27 2012/

TONIGHT THROUGH THURSDAY...THE AXIS OF THE UPPER LEVEL RIDGE OF
HIGH PRESSURE WILL SHIFT FROM THE PACIFIC NORTHWEST TO THE
NORTHERN ROCKIES BY WEDNESDAY AFTERNOON...KEEPING THE TFX CWA DRY
BUT WITH PERSISTENT HIGH CLOUDINESS THROUGH THAT PERIOD. THE
SURFACE FRONTAL BOUNDARY NORTHEAST OF A CUT BANK-TO-LEWISTOWN
LINE SEPARATES THE COOLER AIRMASS (NORTHEAST OF THE BOUNDARY) FROM
THE MILDER AIRMASS. AM EXPECTING RIVER VALLEY FOG DEVELOPMENT IN
THIS COOLER AIRMASS...SIMILAR TO LAST NIGHT. WILL NEED TO MONITOR
THE SITUATION FOR A POSSIBLE DENSE FOG ADVISORY. THE BOUNDARY WILL
SAG SOUTH A BIT ALONG THE EAST SLOPES OF THE ROCKIES LATE
TONIGHT (INCLUDING THE CUT BANK AREA)...WHICH SHOULD ALLOW COOLER
AIR TO MOVE INTO THAT AREA FOR THURSDAY...ALONG WITH PATCHY FOG IN
THE MARIAS RIVER VALLEY WEDNESDAY MORNING. SOUTHWEST OF THIS
BOUNDARY...TEMPERATURES ON WEDNESDAY WILL BE ABOUT 10 DEGREES
WARMER THAN NORMAL. FOR WEDNESDAY NIGHT...A SHORTWAVE TROUGH WILL
MOVE THROUGH THE RIDGE AND BRING PRECIPITATION MAINLY TO THE
MOUNTAINS OF WESTERN AND SOUTHWEST MONTANA. SNOW LEVELS WILL
REMAIN FAIRLY HIGH...LIMITING ACCUMULATING SNOWFALL TO THE
MOUNTAIN PEAKS. RAIN FALLING ON SNOWPACK MAY CAUSE RIVERS/STREAMS
ALONG THE EAST SLOPES TO RISE SOMEWHAT...SO THIS SITUATION WILL
NEED TO BE MONITORED. PRECIPITATION IS GENERALLY NOT EXPECTED OVER
THE PLAINS. HOWEVER...WARMER AIR AT MID LEVELS MOVING OVER THE
COOLER AIRMASS MAY CAUSE LIGHT DRIZZLE/FREEZING DRIZZLE IN THE
NORTHEASTERN PORTION OF THE CWA...SO HAVE ADDED A SLIGHT CHANCE OF
THIS FOR THERE. THE SHORTWAVE WILL EXIT THE AREA QUICKLY ON
THURSDAY FOR A DECREASING CHANCE OF PRECIPITATION. THE PASSAGE OF
THIS SHORTWAVE WILL ALSO HELP NUDGE THE FRONTAL BOUNDARY NORTHEAST
AND CONSEQUENTLY SPREAD BREEZY SOUTHWEST WINDS AND MORE OF THE
MILDER AIRMASS NORTHEAST AS WELL. COULSTON

THURSDAY NIGHT THROUGH TUESDAY...AN UPPER LEVEL DISTURBANCE WILL
CONTINUE TO MOVE THROUGH THE REGION FROM THURSDAY NIGHT INTO
SATURDAY MORNING. THE BEST CHANCES FOR PRECIPITATION WILL BE IN
THE MOUNTAINS...BUT ISOLATED CHANCES FOR SHOWERS WILL BE POSSIBLE
AT LOWER ELEVATIONS AS THIS SYSTEM MOVES THROUGH. ON
SUNDAY...THINGS BECOME A BIT TRICKY...AS THE ECMWF MODEL IS
FAIRLY WET...WHILE THE OZ GFS IS FAIRLY DRY. HOWEVER...THE LATEST
6Z GFS IS LEANING MORE TOWARDS THE WETTER OZ ECMWF.
THEREFORE...MOST AREAS HAVE AT LEAST A SMALL CHANCE FOR A
SHOWER...WITH AGAIN SLIGHTLY HIGHER POPS IN THE MOUNTAINS. FOR
NEXT MONDAY INTO TUESDAY...EXPECT A FAIRLY STRONG UPPER LEVEL
RIDGE OF HIGH PRESSURE TO BUILD OVER THE REGION. THUS THE CHANCES
FOR PRECIPITATION ARE QUITE LOW OVER THE PLAINS...WITH A PASSING
SHOWER NOT COMPLETELY RULED OUT FOR MOUNTAIN LOCATIONS...
ESPECIALLY OVER THE WESTERN MOUNTAINS. IN TERMS OF
TEMPERATURES... ALL MODELS CONTINUE TO PROG HIGH TEMPERATURES IN
THE UPPER 40S TO MID 50S FOR MUCH OF THE EXTENDED. I HAVE LEANED
THAT WAY...BUT WOULD NOT BE SURPRISED IF I AM A TOUCH TO
WARM...AS THE DAYS KEEP GETTING SHORTER/LOWER SUN ANGLE...SO IT
IS HARDER TO WARM UP...EVEN WITH BARE GROUND AT SOME LOWER
ELEVATION LOCATIONS. EVEN SO...WITH AFTERNOON TEMPERATURES AT
LEAST EXPECTED TO BE IN THE MID 40S AT LOWER ELEVATIONS FOR THE
FIRST WEEK OF DECEMBER...IT WOULD STILL BE QUITE A BIT ABOVE
NORMAL FOR MANY LOCATIONS. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  34  47  31  50 /   0   0  10  10
CTB  25  38  19  46 /   0   0  10  10
HLN  22  45  27  47 /   0   0  20  10
BZN  20  47  25  48 /   0   0  20  10
WEY  14  40  22  38 /   0   0  30  20
DLN  27  47  30  48 /   0   0  20  10
HVR  10  32  13  36 /   0   0  20  20
LWT  22  47  24  48 /   0   0  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 27, 2:55 PM MST, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
255 PM MST TUE NOV 27 2012

MTZ010-011-013-044>047-051-281300-
EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-
BLAINE-FERGUS-
255 PM MST TUE NOV 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FREEZING FOG WILL LIKELY REDEVELOP IN THE MILK AND MISSOURI
RIVER VALLEYS TONIGHT...AND THEN SPREAD INTO THE MARIAS RIVER
VALLEY BY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FOG WILL LIKELY DIMINISH BY LATE WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-009-012-014-015-048>050-052>055-281300-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
255 PM MST TUE NOV 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 27, 11:21 PM MST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1121 PM MST TUE NOV 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     NON-TSTM WND GST 1 E EAST GLACIER PARK   48.45N 113.19W
11/27/2012  M58 MPH          GLACIER            MT   DEPT OF HIGHWAYS

            58 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
            GLACIER PARK.

&&

BRUSDA
Local storm report, Nov 27, 11:22 PM MST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1122 PM MST TUE NOV 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     NON-TSTM WND GST 1 E EAST GLACIER PARK   48.45N 113.19W
11/27/2012  M58 MPH          GLACIER            MT   DEPT OF HIGHWAYS

            58 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
            GLACIER PARK.

&&

CORRECTED EVENT TIME

BRUSDA
Local storm report, Nov 27, 11:23 PM MST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1123 PM MST TUE NOV 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
11/27/2012  M61 MPH          GLACIER            MT   MESONET

            61 MPH WND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
            OF EVENT IS ESTIMATED.

&&

BRUSDA
Local storm report, Nov 28, 1:19 AM MST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
119 AM MST WED NOV 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
11/27/2012  M63 MPH          GLACIER            MT   MESONET

            63 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
            OF EVENT IS ESTIMATED.

&&

BRUSDA
Local storm report, Nov 28, 3:22 AM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
322 AM MST WED NOV 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     NON-TSTM WND GST 1 E EAST GLACIER PARK   48.45N 113.19W
11/27/2012  M58 MPH          GLACIER            MT   DEPT OF HIGHWAYS

            58 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
            GLACIER PARK.

0957 PM     NON-TSTM WND GST 1 E EAST GLACIER PARK   48.45N 113.19W
11/27/2012  M62 MPH          GLACIER            MT   DEPT OF HIGHWAYS

            62 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
            GLACIER PARK.

1000 PM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
11/27/2012  M61 MPH          GLACIER            MT   MESONET

            61 MPH WND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
            OF EVENT IS ESTIMATED.

1100 PM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
11/27/2012  M63 MPH          GLACIER            MT   MESONET

            63 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
            OF EVENT IS ESTIMATED.

&&

BRUSDA

Nearby

High Wind Watches in Montana, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.